skin-hair-icon
Acne caused by steroid use
I have used melacare for one year.suddently i noticed some acne on my chin then the next day it has spreade to all over my face so i stopped using melacare.i have uses clindamycin phophate and an azithromycin tab but that doesnt seems to be work.what should i do now please help me.please recomend me a fast recovery medicament
64 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

No...contains steroid.. very dangerous... alternate safe cream available...do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, overuse of any product is not good for your skin. Please share pictures for evaluation. You can contact us for online or physical consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Fast recovery expectations usually end up doing more harm Moisturise well, and consult online with relevant photographs for specific medications
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.